# SDR IXXA2022072104

- Difficulty date: July 21, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 112N410237
- Part serial: NSN
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN PANEL CORRODED.
